Journal Article
@Article
Artikel in Fachzeitschrift


Show entries of:

this year (2019) | last year (2018) | two years ago (2017) | Notes URL

Action:

login to update

Options:








Author, Editor(s)

Author(s):

Lee, Jae-Ha
Shin, Chan-Su
Chwa, Kyung-Yong

dblp
dblp
dblp



BibTeX cite key*:

Leejh2000b

Title

Title*:

Optimal Embedding of Multiple Directed Hamiltonian Rings into d-dimensional Meshes

Journal

Journal Title*:

Journal of Parallel and Distributed Computing

Journal's URL:

http://www.academicpress.com/jpdc

Download URL
for the article:


Language:

English

Publisher

Publisher's
Name:

Academic Press

Publisher's URL:


Publisher's
Address:

San Diego, USA

ISSN:

0743-7315

Vol, No, pp, Date

Volume*:

60

Number:

6

Publishing Date:

June 2000

Pages*:

775-783

Number of
VG Pages:


Page Start:


Page End:


Sequence Number:


DOI:


Note, Abstract, ©

Note:


(LaTeX) Abstract:

In this paper, we consider the embedding of multiple directed
Hamiltonian rings into $d$-dimensional meshes $M_d$. Assuming
two adjacent nodes in $M_d$ are connected by two directed links
with opposite directions, we aim to embed as many directed
Hamiltonian rings as possible in a way that they are link-disjoint.
In particular, we construct d link-disjoint directed Hamiltonian
rings in d-dimensional $N_1 \times N_2 \times \cdots \times N_d$
mesh, where each $N_i \geq 2d$ is even.

URL for the Abstract:


Categories,
Keywords:

Embedding, d-dimensional mesh, directed Hamiltonian ring

HyperLinks / References / URLs:


Copyright Message:


Personal Comments:


Download
Access Level:


Correlation

MPG Unit:

Max-Planck-Institut für Informatik



MPG Subunit:

Algorithms and Complexity Group

Audience:

experts only

Appearance:

MPII WWW Server, MPII FTP Server, MPG publications list, university publications list, working group publication list, Fachbeirat, VG Wort


BibTeX Entry:

@ARTICLE{Leejh2000b,
AUTHOR = {Lee, Jae-Ha and Shin, Chan-Su and Chwa, Kyung-Yong},
TITLE = {Optimal Embedding of Multiple Directed {Hamiltonian} Rings into d-dimensional Meshes},
JOURNAL = {Journal of Parallel and Distributed Computing},
PUBLISHER = {Academic Press},
YEAR = {2000},
NUMBER = {6},
VOLUME = {60},
PAGES = {775--783},
ADDRESS = {San Diego, USA},
MONTH = {June},
ISBN = {0743-7315},
}


Entry last modified by Uwe Brahm, 03/02/2010
Show details for Edit History (please click the blue arrow to see the details)Edit History (please click the blue arrow to see the details)
Hide details for Edit History (please click the blue arrow to see the details)Edit History (please click the blue arrow to see the details)

Editor(s)
Jae Ha Lee
Created
02/21/2001 12:04:31 PM
Revisions
7.
6.
5.
4.
3.
Editor(s)
Uwe Brahm
Anja Becker
Anja Becker
Anja Becker
Anja Becker
Edit Dates
04/04/2001 06:12:19 PM
30.03.2001 15:13:13
21.03.2001 14:33:10
20.03.2001 17:18:38
20.03.2001 17:06:47